Translator Disclaimer
2019 Hartman-Grobman theorem for iterated function systems
Mehdi Fatehi Nia, Fatemeh Rezaei
Rocky Mountain J. Math. 49(1): 307-333 (2019). DOI: 10.1216/RMJ-2019-49-1-307

Abstract

In this paper, for iterated function systems, we define the classic concept of the dynamical systems: topological conjugacy of diffeomorphisms. We generalize the Hartman-Grobman theorem for one-dimensional iterated function systems on $\mathbb {R}$ Also, we introduce the basic concept of structural stability for an iterated function system, and therefore, we investigate the necessary condition for structural stability of an iterated function system on $\mathbb {R}$

Citation

Download Citation

Mehdi Fatehi Nia. Fatemeh Rezaei. "Hartman-Grobman theorem for iterated function systems." Rocky Mountain J. Math. 49 (1) 307 - 333, 2019. https://doi.org/10.1216/RMJ-2019-49-1-307

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036629
MathSciNet: MR3921878
Digital Object Identifier: 10.1216/RMJ-2019-49-1-307

Subjects:
Primary: 34A34, 34D30

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top